Get answers for your health queries from top Doctors for FREE!

100% Privacy Protection

100% Privacy Protection

We maintain your privacy and data confidentiality.

Verified Doctors

Verified Doctors

All Doctors go through a stringent verification process.

Quick Response

Quick Response

All Doctors go through a stringent verification process.

Reduce Clinic Visits

Reduce Clinic Visits

Save your time and money from the hassle of visits.

Ask Free Question

Filters

  • Gender
  • Experience
  • Reviews
  • Questions

Sort

10 Best Allergy Testing doctors in Bharthana

Book appointments with minimal wait times and verified doctor information.

Share

Share this doctor with others via...

Dr. Nishant Goyal Allergy Testing

Dr. Nishant Goyal

Family Physician

13 years of experience

Available Today

View
Nishant's logo

Consult Dr. Nishant Goyal

Share

Share this doctor with others via...

Dr. Bhavesh Vaghani Allergy Testing

Dr. Bhavesh Vaghani

Sleeping Disorders Specialist

14 years of experience

Available Today

View
Bhavesh's logo

Consult Dr. Bhavesh Vaghani

Questions & Answers on "Allergy Testing" (1352)

I took drotin and I am having dizziness since 3 days .. what to do ?

Female | 33

There are various reasons for dizziness, but medication side effects, dehydration, or low blood pressure can be some of the causes of it. Always keep well hydrated, and ensure enough rest is provided. As such, it is important to keep a close eye on your symptoms and not move around quickly. Should you be still feeling under the weather after 3 days or you should bother yourself with other signs of fainting or nausea, I would say that the best thing you can do is seek proper medical care. Suffice it to say they will be able to examine your problem and will make correct suggestions. 

Answered on 30th Dec '24

Read answer

I am a 23 year old female with many issues starting with not taking my chronic medication and a yeast infection loss of appetite due to my drug intake and now I have a sharp pain in my waist

Female | 23

Skipping chronic medication might trigger problems like a yeast infection. These can also be without appetite and cause pain in the flank. Ttake your meds as prescribed to avoid them. Taking plenty of water and consuming fiber-rich foods will make it easier. If you have pain even after doing so, talk to your healthcare provider. 

Answered on 12th July '24

Read answer

Suffering from headache from 2 days

Male | 12

get acupuncture done

Answered on 23rd May '24

Read answer

  1. Home >
  2. Allergy Testing doctors >
  3. Surat >
  4. Bharthana

Get Free Assistance!

Fill out this form and our health expert will get back to you.